# SDR DALA2023121910411

- Difficulty date: December 17, 2023
- Submitted: December 20, 2023
- Operation: Air carrier
- Aircraft: N723TW
- Make and model: Boeing 757231
- Aircraft serial: 29378
- Aircraft time: 84,483 hours, 21,095 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6817 SECONDARY NRC IN REF AMDS 5211-3001-2L. DIMENSION OUT OF LIMIT ON INDICATOR PIN EXTENSION OF ROTARY SNUBBER AT 2L PASSENGER DOOR. CORRECTIVE ACTION: ROTARY SNUBBER WAS REMOVED AND REPLACED PER SERVICEABLE ROTARY SNUBBER PER AMDS 5211-6005-2L. (0114379)
